20 September 2010

Bloody Methotrexate... yet again

Bloody drug makes me feel like utter shite. Will be back tomorrow


Steve Bates said...

Well, jams, old fellow, I suppose one could say you are a site for psoriasis!

I've never had methotrexate but I've had one prescription drug that made me literally fall down when I attempted to walk (yes, I was injured) and a different drug that made me see little furry critters in my back yard in the middle of the night (Stella was highly amused), not to mention making me hear solemn choral music in a Russian style... deep, deep men's voices... as if it were coming in through the air conditioning ducts. I got off of both meds promptly, though I told my doc he might be able to sell the latter one as an hallucinogen to some young people! :-)

Claude said...

The side effects are so hard to bear. I hope it's clearing the problem. All the best, Jams.

jams o donnell said...

Gah Steve that is one of your most painful puns ever... More please!

My god I've never legally come across a drug with side effects like that. In my youth I would have paid good money for them.. well perhaps not the Russian choral music!

I know it's just a low dose Claude but I felt rotten last night. I feel pretty shite this morning too! Ill be okay later on though. Still the Psorisis is going down nicely so it's not all bad at all!

Knatolee said...

Hope you are feeling better now!

jams o donnell said...

Thanks Knatolee I am much better today